My urologist put me on Flomax to help reduce my PSA level and help me urinate better. I took it for 5 weeks and was able to urinate normally. At the same time I developed terrible congestion which appears to have caused a sinus infection. I did some research on the Internet and found out that one of the side effects of Flomax was the congestion. I told my doctor and he said that I should stop taking the Flomax. I've been off it 3 days now I am on antibiotics to help my sinus infection. Has anyone else experienced this and how long after stopping Flomax did the congestion clear up?
Interesting as I was looking for a solution to my constant sinus congestion and I found your post. I have been on the generic tamsulosin/Flomax for a couple years now, but this is the first I have heard of it causing congestion as a side effect. Now I don't know what to do as I need the Flomax to maintain normal urination. I could try stopping for a few days and see if it affects my congestion. I have tried Sudafed, and several other decongestant's but they do nothing.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 7 answers
Posted 29 Apr 2013 • 1 answer
Posted 9 Dec 2013 • 1 answer
Posted 2 Feb 2016 • 0 answers
Posted 10 Mar 2016 • 0 answers